MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 FOOD PANEL 5

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 FOOD PANEL 5
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics is investigating this event.The limitations section of the instructions for use states the following: "a definitive clinical diagnosis should not be made solely on the basis of an in vitro allergen-specific ige result.Diagnosis should be made by the physician only after all clinical and laboratory findings have been evaluated.".
 
Event or Problem Description
The customer observed a negative (class 0) result using the immulite 2000 food panel 5 assay, reagent lot 620, which was discordant relative to a positive (class 1) repeat-testing result obtained using reagent lot 621 of the same product.There are no known reports of patient intervention or adverse health consequences due to the discordant result.
 
Additional Manufacturer Narrative
Mdr 1219913-2021-00092 was submitted on 2021-02-08 to report a negative result from the immulite 2000 food panel 5 assay which was discordant relative to repeat testing using a different reagent lot.Siemens healthcare diagnostics has concluded the incident investigation.Customer data were reviewed.Following the observation of result disagreement, the customer began to run individual-allergen tests in addition to the food panel assay, and comparing panel-result indications to individual-allergen component results.The customer noted some cases of disagreement between these test methods.Further investigation revealed that the customer was applying an inappropriate ku/l threshold for distinguishing reactive (positive) from nonreactive (negative) results.The assay instructions for use defines the range from 0.1 to 0.34 ku/l as "very low", where the customer had interpreted these results as negative.Following this clarification, there were still some observations which demonstrated inconsistency between panel and individual-allergen results.Samples were requested for testing, but were not available.Product stability data for the food panel 5 assay were reviewed, and although some decrease in measurements was observed for this assay over time, results did not change from positive to negative; no product issue was indicated.No manufacturing issues or product problems were identified.The system is working within specifications, no further support is requested by the customer, and no further action is required.Note: coding for investigation findings and investigation conclusions has been updated in section h6.

Brand Name
IMMULITE 2000 FOOD PANEL 5
Common Device Name
IMMULITE 2000 FOOD PANEL 5
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key11296380
Report Number1219913-2021-00092
Device Sequence Number883320
Product Code DHB
UDI-Device Identifier00630414960432
UDI-Public00630414960432
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K013135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberN/A
Device Catalogue Number10385897
Device Lot Number620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1